English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Construction of a Lyapunov Functional for a Class of Controlled Population Balance Models

Zuyev, A., Kienle, A., & Benner, P. (2017). Construction of a Lyapunov Functional for a Class of Controlled Population Balance Models. Proceedings in Applied Mathematics and Mechanics, 17(1), 827-828.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-DD03-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0001-6A65-7
Genre: Conference Paper

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zuyev, Alexander1, 2, Author              
Kienle, Achim3, 4, Author              
Benner, Peter1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2National Academy of Sciences of Ukraine, ou_persistent22              
3Process Synthesis and Process Dynamics, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738153              
4Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1002/pamm.201710381
 Degree: -

Event

show
hide
Title: 88th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM)
Place of Event: Weimar, Germany
Start-/End Date: 2017-03-06 - 2017-03-10

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings in Applied Mathematics and Mechanics
  Abbreviation : PAMM
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 (1) Sequence Number: - Start / End Page: 827 - 828 Identifier: -